MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTF71, KII FIOS 12X150MM Z-THREAD, 6BX; GCJ

APPLIED MEDICAL RESOURCES CTF71, KII FIOS 12X150MM Z-THREAD, 6BX; GCJ
Model Number CTF71
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event product was not returned to applied medical for evaluation.In the absence of the subject device, it is difficult to determine the root cause of the event.The probability and criticality of harm resulting from this failure mode have been evaluated and were found to be at an acceptable level.Applied medical continuously seeks to improve the form, function and ease of use of its products and will continue to monitor its vigilance system for trends and take appropriate actions as necessary.This report represents the initial and final report.
 
Event or Problem Description
Laparoscopic tubal ligation - "the customer contacted me stating that when the surgeon inserted the trocar, and when he went to remove the instrument he noticed that it would not come out easily.When he looked with the camera, the bottom half of the trocar had broken off and was laying in the abdomen.The surgeon was able to retrieve the item from the abdomen while we were on the phone." additional information received via email from or manger via email on 02-june-2017: "surgeon first noticed that port was in 2 pieces when removing scope, no articulation noted, 1 piece was retrieved from abdominal cavity, no obvious injury noted, port was primary umbilical port, no robot, varies needle was used for insufflation prior to port insertion" type of intervention - the surgeon was able to retrieve the item from the abdomen.Patient status - "no obvious injury noted".

Brand Name
CTF71, KII FIOS 12X150MM Z-THREAD, 6BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6622965
Report Number2027111-2017-01838
Device Sequence Number13650183
Product Code GCJ
UDI-Device Identifier00607915125035
UDI-Public(01)00607915125035(17)200106(30)01(10)1286840
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date01/06/2020
Device Model NumberCTF71
Device Catalogue Number101470688
Device Lot Number1286840
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2017
Initial Report FDA Received Date06/08/2017
Patient Sequence Number1